Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2018, Article ID 5915864, 7 pages
https://doi.org/10.1155/2018/5915864
Research Article

Certain Integral Operator Related to the Hurwitz–Lerch Zeta Function

1College of Science, Yanshan University, Hebei, Qinhuangdao 066004, China
2School of Mathematics and Statistics, Anyang Normal University, Henan, Anyang 455000, China

Correspondence should be addressed to Xiao-Yuan Wang; moc.361@nauyoaixgnawem

Received 16 August 2017; Accepted 6 March 2018; Published 8 April 2018

Academic Editor: Pranay Goswami

Copyright © 2018 Xiao-Yuan Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiao-Yuan Wang, Lei Shi, and Zhi-Ren Wang, “Certain Integral Operator Related to the Hurwitz–Lerch Zeta Function,” Journal of Complex Analysis, vol. 2018, Article ID 5915864, 7 pages, 2018. https://doi.org/10.1155/2018/5915864.